I took the depo shot once in January only one dose, I had a non stop period for 2 months and 1 week before I went to see my gyno, she gave me the nuvaring to stop my bleeding I took it out after I stopped bleeding I just came on my period and I think my depo wore off bc its time for another shot if I get the depo shot and I bleed again can I use a nuvaring to stop it again and still be on the depo shot, will it be safe?
This is really a question for your gynecologist. You can always call them on the phone and ask. If you want to stay on Depo (often periods stop altogether after a few injections and this is convenient for many women and other women are uncomfortable with this) It is common to have heavy bleeding early on then after a few injections, your period stops altogether or is rare. If you like Nuva Ring, you can always stick with this method too. You will have a ring free week during which you will get your period. You can remove the ring for sex at any time if your partner is bothered by it (some men are able to feel it and it can be uncomfortable or distracting to them) and still be protected as long as it is not out over 3 hours. If you decide on doing another Depo injection, you need to ask your doctor what to do if you begin bleeding heavily again. Dont just automatically use the ring again without asking if you should.
- NuvaRing Information for Consumers
- NuvaRing Information for Healthcare Professionals (includes dosage details)
- Side Effects of NuvaRing (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Jun 2011 • 1 answer
Posted 8 Jul 2013 • 1 answer
Posted 9 Jun 2014 • 1 answer
Posted 30 Nov 2015 • 1 answer
Posted 26 Aug 2016 • 0 answers